# SDR SWIA202411271007

- Difficulty date: October 7, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LH FLOOR STRUCTURE CROSSBEAM FS280.00 W/L 72.00      (C-CHECK RO 11/26/2024)    REMOVED AND REPLACED LH FLOOR STRUCTURE CROSSBEAM FS280.00 W/L 72.00  REF CRJ700 SRM51-42-06-001-001-A01, SRM51-42-10-001-001-A01 AND SRM51-42-22-001-001-A01 REV 38 JUL 25/2020 AND DWG NO. CC670-34010 REV -K.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10). ALL CHECKS GOOD
